Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
157 Doctors are Online

Regular dizziness after taking norethindrone pills. Normal?

Hi, I am taking norethindrone pills 0.3mg since march 2012 and a month ago I get dizzy every is normal?? Also, my doctor told me that if I take this pill I must not have my period and this is the third time I get it since march 2012...the bleeding is more than my normal periods before I take this pill. I am breastfeeding my baby and that is the reason I choose to take this pill. Thank you so much.
Asked On : Wed, 9 Jan 2013
Answers:  1 Views:  94
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
General & Family Physician 's  Response
Hello ninfaeh,

Thank you for using the services of Healthcare Magic.

Dizziness and irregular vaginal bleeding are some of the adverse effects of norethindrone pills.

I will advise you to call your doctor and report this to him or her

Hope this was of help to you
Answered: Wed, 9 Jan 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor